Impulse Control Method and Exchange Rate
Monique Jeanblanc‐Picqué
Mathematical Finance, 1993, vol. 3, issue 2, 161-177
Abstract:
We control a diffusion process with constant coefficients in order to keep this process in a given band with impulse control methods. We prove that there exists an optimal control if the cost associated with each control is a fixed cost plus a proportional cost. We study the problem of the exchange rate and prove that it is possible to keep the exchange rate in a target zone with discrete interventions.
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1993.tb00085.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:3:y:1993:i:2:p:161-177
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().